# SDR FDEA202010212583

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SLAT TORQUE TUBE GUIDE BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET, PER BAC DWG 114T1240 REV AND B767 SRM 51-40-02.
